# SDR AWXA0001482

- Difficulty date: March 7, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 50,759 hours, 19,960 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782012
- Part serial: 123
- Condition: Punctured
- Location: Nose
- Part time: 11,207 hours, 4,307 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LAS - 3/5/01 - ON DESCENT INTO LAS PASSING THROUGH 18,000 FT THE CREW HEARD A LOUD BANG AND AIR RUSHING SOUND FROM THE NOSE AREA AND FELT VIBRATION IN THE FLOOR.  AN UNEVENTFUL LANDING WAS MADE IN LAS.  UPON INSPECTION THE RADOME WAS FOUND TO HAVE A LARGE DENT AND PUNCTURE; NO EVIDENCE OF BIRD STRIKE OR OTHER MATERIAL FOUND.  CREW ALSO REPORTED THE RADAR FAILED THE ANTENNA; INSPECTION OF AIRCRAFT SHOWED NO OTHER EVIDENCE OF DAMAGE.  WEATHER RADAR TESTED IAW AMM AND ALL TESTS GOOD.  THE RADOME WAS REPLACED.  CAUSE OF DAMAGE UNDETERMINED.
